# SDR AALA201611119003

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 59,729 hours, 26,076 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. REJECTED TAKE OFF, NR 3 BRAKE, PEAK TEMPERATURE OBSERVED TO BE 630 DEGREES C. MAINTENANCE REPAIRED PER TSM 32-42-00-810-921-A AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
